# SDR DHL2006745539

- Difficulty date: September 16, 2006
- Submitted: September 16, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1068-1069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATING CORROSION FOUND AT L2 DOOR FUSE CUTOUT, AFT SIDE, BS 1068, WL 239.0, AS MARKED.  REMOVED FASTENERS AT L2 DOOR CUT OUT BS 1068, WL 239 IAW B727 SRM 51-30-2.  REMOVED CORROSION BY L2 DOOR CUTOUT IAW B727 SRM 51-10-6, CORROSION FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGED AREA APPROX DIM 5.25" X 1" IAW EO DWG AB97-53-100 REV IR.  FAB DOUBLER FROM P/N 2024T3, .125", PO 90030555 APPROX DIM 17.5" X 6".  FAB TRIPLER FROM 2024T3, .125", PO 9003055, APPROX DIM 15" X 3.75".  FABBED FILLER FROM 2024T3, .250", PO 900166, APPROX DIM 5.25" X 1" IAW COTNEY AEROSPACE INC DWG AB97-53-100 REV IR.  TREATED & PRIMED DOUBLER, TRIPLER, & FILLER IAW B727 SRM 51-10-2.  INSTALLED NEW REPAIR DOUBLER, TRIP
